Theorems on traces and on the extension of distributions
Matematičeskie zametki, Tome 2 (1967) no. 6, pp. 577-588
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1967_2_6_a1,
author = {B. P. Paneyakh},
title = {Theorems on traces and on the extension of distributions},
journal = {Matemati\v{c}eskie zametki},
pages = {577--588},
year = {1967},
volume = {2},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1967_2_6_a1/}
}
B. P. Paneyakh. Theorems on traces and on the extension of distributions. Matematičeskie zametki, Tome 2 (1967) no. 6, pp. 577-588. http://geodesic.mathdoc.fr/item/MZM_1967_2_6_a1/